# SDR 1A1

- Difficulty date: February 24, 2003
- Submitted: February 24, 2003
- Operation: General aviation
- Aircraft: N1811F
- Make and model: Snias AS350B2
- Aircraft serial: 3430
- Aircraft time: 498 hours, 1,095 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066011530101
- Part serial: 2719
- Condition: Contaminated
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM THE TAIL ROTOR CONTROL SERVO ONTO THE RADAR ALTIMETER RECIEVER TRANSMITTER. THE R/T UNIT WAS MOUNTED DIRECTLY UNDER THE TAIL ROTOR CONTROL SERVO WITH NO PROTECTION FROM FLAMABLE FLUID LEAKAGE.
